# SDR ZW0A0105403

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N406TW
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 2,525 hours, 2,211 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Support
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE OUTBOARD SPOILER HOLD DOWN ACTUATOR SUPPORT WAS FOUND CRACKED .75 INCH LONG.  REPLACED SUPPORT PER EMLR 72096 LAST CHECK C (NO CHECK C).
